Amoldopine Besolate for HBP

blueheronJanuary 30, 2009

I take the above medication plus HCTZ and it is helping reduce my BP to normal levels. However, I have noticed swollen ankles and found out that the AB can cause that symptom. :o/

Now I have to decide what to do. We are considering taking a trip to England in May/June and I am concerned about sitting all that time in the airplane with minimal exercise. My ankles will really swell up. BTW, I do exercise on a regular basis and have a healthy diet.

Thank you for reporting this comment. Undo
blueheron

I should have checked the spelling, it's besylate..lol

    Bookmark   January 30, 2009 at 4:40PM
Sign Up to comment
More Discussions
Anyone heard of Ageless Xtra?
Hi everyone, I usually post and lunk on the decorating...
customdecorator
Weird Situation
Note: This question is asked on behalf of friend One...
Jikoimary
Suggest a remedy for chapped hand and breaking of nails
I am a working lady and my work is mostly on computer....
kalifa
4000 chemicals in cigarette tobacco
there are 43 known carcinogens also. Here's the list!! Anyone...
pawprint1
Taking yourself off Paxil without side effects...???
One of my dear friends, J, had been taking Paxil for...
sooz
People viewed this after searching for:
© 2015 Houzz Inc. Houzz® The new way to design your home™